Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Monotone real analytic maps which are not homeomorphisms

Authors: A. C. Hsu and J. G. Timourian
Journal: Proc. Amer. Math. Soc. 51 (1975), 231-236
MSC: Primary 57D45; Secondary 54C10
MathSciNet review: 0370623
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Monotone, proper, real analytic, onto maps which have nonempty branch sets are exhibited. The smash product maps are shown to belong to this class of maps. Maps with branch set a submanifold and with discrete branch set images are classified (locally).

References [Enhancements On Off] (What's this?)

  • [1] W. Browder, Higher torsion in $ H$-spaces, Trans. Amer. Math. Soc. 108 (1963), 353-375. MR 27 #5260. MR 0155326 (27:5260)
  • [2] P. T. Church, Differentiable monotone mappings and open mappings, Proc. First Conf. on Monotone Mappings and Open Mappings (SUNY at Binghamton, Binghamton, N. Y., 1970), State Univ. of New York at Binghamton, Binghamton, N. Y., 1971, pp. 145-183. MR 43 #6938. MR 0281219 (43:6938)
  • [3] -, Differentiable open maps on manifolds, Trans. Amer. Math. Soc. 109 (1963), 87-100. MR 27 #4245. MR 0154296 (27:4245)
  • [4] P. T. Church and W. D. Nathan, Real analytic maps on manifolds, J. Math. Mech. 19 (1969/70), 19-36. MR 39 #4860. MR 0243539 (39:4860)
  • [5] J. G. Timourian, Fiber bundles with discrete singular set, J. Math. Mech. 18 (1968/69), 61-70. MR 38 #3875. MR 0235571 (38:3875)
  • [6] A. Wallace, Local cone structures on varieties, Indiana Univ. Math. J. 24 (1974), 131-141. MR 0352087 (50:4575)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57D45, 54C10

Retrieve articles in all journals with MSC: 57D45, 54C10

Additional Information

Keywords: Monotone, open, branch set
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society